RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2003, выпуск 1, страницы 36–67 (Mi adm368)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

On intersections of normal subgroups in free groups

O. V. Kulikova

Department of Mechanics and Mathematics, Moscow State University,Vorobievy Gory 1, 119992 Moscow, Russia

Аннотация: Let $N_1$ (respectively $N_2$) be a normal closure of a set $R_1=\{ u_i\}$ (respectively $R_2=\{v_j\}$) of cyclically reduced words of the free group $F(A)$. In the paper we consider geometric conditions on $R_1$ and $R_2$ for $N_1\cap N_2=[N_1,N_2]$. In particular, it turns out that if a presentation $<A \mid R_1,R_2>$ is aspherical (for example, it satisfies small cancellation conditions $C(p)& T(q)$ with $1/p+1/q=1/2$), then the equality $N_1\cap N_2=[N_1,N_2]$ holds.

Ключевые слова: normal closure of words in free groups, presentations of groups, pictures, mutual commutants, intersection of groups, aspherisity, small cancellation conditions.

Полный текст: PDF файл (283 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 20F05, 20F06
Поступила в редакцию: 09.12.2002
Язык публикации: английский

Образец цитирования: O. V. Kulikova, “On intersections of normal subgroups in free groups”, Algebra Discrete Math., 2003, no. 1, 36–67

Цитирование в формате AMSBIB
\RBibitem{Kul03}
\by O.~V.~Kulikova
\paper On intersections of normal subgroups in free groups
\jour Algebra Discrete Math.
\yr 2003
\issue 1
\pages 36--67
\mathnet{http://mi.mathnet.ru/adm368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2051638}
\zmath{https://zbmath.org/?q=an:1164.20342}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm368
  • http://mi.mathnet.ru/rus/adm/y2003/i1/p36

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. О. В. Куликова, “О проблеме сопряженности в группе $F/N_1\cap N_2$”, Матем. заметки, 93:6 (2013), 853–868  mathnet  crossref  mathscinet  zmath  elib; O. V. Kulikova, “On the Conjugacy Problem in the Group $F/N_1\cap N_2$”, Math. Notes, 93:6 (2013), 837–849  crossref  isi  elib
    2. О. В. Куликова, “О независимых семействах нормальных подгрупп свободных групп”, Фундамент. и прикл. матем., 20:6 (2015), 189–206  mathnet; O. V. Kulikova, “On independent families of normal subgroups in free groups”, J. Math. Sci., 233:1 (2018), 125–136  crossref
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:63
    Полный текст:44
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020